A necessary and sufficient condition for global asymptotic stability of time-varying Lotka-Volterra predator-prey systems

Nonlinear Analysis : Theory, Methods & Applications Volume 127 Page 128-142 published_at 2015-11
アクセス数 : 1018
ダウンロード数 : 45

今月のアクセス数 : 64
今月のダウンロード数 : 0
File
1.pdf 232 KB エンバーゴ : 2017-11-30
Title
A necessary and sufficient condition for global asymptotic stability of time-varying Lotka-Volterra predator-prey systems
Creator
Zheng Wei
Source Title
Nonlinear Analysis : Theory, Methods & Applications
Volume 127
Start Page 128
End Page 142
Journal Identifire
ISSN 0362546X
Descriptions
The purpose of this paper is to present a necessary and sufficient condition which guarantees that an interior equilibrium of a certain predator–prey system is globally asymptotically stable. This ecological system is a model of Lotka–Volterra type whose prey population receives time-variation of the environment. We assume that the time-varying coefficient is weakly integrally positive and has a weaker property than uniformly continuous. Our necessary and sufficient condition is expressed by an improper double integral on the time-varying coefficient. Our work is inspired by the study of the stability theory for damped linear oscillators.
Subjects
Global asymptotic stability ( Other)
Lotka-Volterra predator-prey model ( Other)
Weakly integrally positive ( Other)
Time-varying system ( Other)
Language
eng
Resource Type journal article
Publisher
Elsevier
Date of Issued 2015-11
Rights
Copyright © 2015 Elsevier Ltd. All rights reserved.
Publish Type Accepted Manuscript
Access Rights open access
Relation
[DOI] 10.1016/j.na.2015.06.031
[NCID] AA10637597